# SDR UALA2008112006598

- Difficulty date: November 19, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,242 hours, 12,283 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Intermittent
- Location: Battery Charger
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ON INTERMITTENTLY AROUND DOOR 1L MAINT TEXT:  VERBAL REPORT FROM FLT ATTENDANT, ONLY THE LWR EXIT SIGN AT DOOR 1L AND THE TWO ESCAPE LIGHTING RIBBONS ILLUMINATED FOR A BRIEF TIME, TWICE IN FLT.  REPLACED FUSE IN BATTERY CHARGER.  CHECKS OKAY.
